VOL. 10 · NO. 4 | Fall 1980
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 10 (4), (Fall 1980)
No abstract available
Articles
Laurence Boxer
Rocky Mountain J. Math. 10 (4), 665-670, (Fall 1980) DOI: 10.1216/RMJ-1980-10-4-665
KEYWORDS: . Finite-dimensional compactum, 54B20, 54F40, 57A05, 57A10, 57A15, Hausdorff metric, homotopy metric.
No abstract available
L.S. Grinblat, T. Nishiura
Rocky Mountain J. Math. 10 (4), 671-678, (Fall 1980) DOI: 10.1216/RMJ-1980-10-4-671
No abstract available
Philip Holmes
Rocky Mountain J. Math. 10 (4), 679-694, (Fall 1980) DOI: 10.1216/RMJ-1980-10-4-679
No abstract available
D. Boyer, A. Mader
Rocky Mountain J. Math. 10 (4), 695-708, (Fall 1980) DOI: 10.1216/RMJ-1980-10-4-695
No abstract available
Kenneth C. Abernethy
Rocky Mountain J. Math. 10 (4), 709-716, (Fall 1980) DOI: 10.1216/RMJ-1980-10-4-709
KEYWORDS: 54D30, 54C10
No abstract available
R.A. McCoy
Rocky Mountain J. Math. 10 (4), 717-730, (Fall 1980) DOI: 10.1216/RMJ-1980-10-4-717
KEYWORDS: metrizable, separable, Lindelöf, $\Aleph_0$-space, cosmic space., function spaces, first countable
No abstract available
James R. Clay
Rocky Mountain J. Math. 10 (4), 731-742, (Fall 1980) DOI: 10.1216/RMJ-1980-10-4-731
No abstract available
R. Huff
Rocky Mountain J. Math. 10 (4), 743-750, (Fall 1980) DOI: 10.1216/RMJ-1980-10-4-743
No abstract available
Don B. Hinton, Roger T. Lewis
Rocky Mountain J. Math. 10 (4), 751-766, (Fall 1980) DOI: 10.1216/RMJ-1980-10-4-751
No abstract available
Stanley Steinberg
Rocky Mountain J. Math. 10 (4), 767-798, (Fall 1980) DOI: 10.1216/RMJ-1980-10-4-767
No abstract available
J. Bustoz
Rocky Mountain J. Math. 10 (4), 799-804, (Fall 1980) DOI: 10.1216/RMJ-1980-10-4-799
No abstract available
Marcel Erné, Sibylle Weck
Rocky Mountain J. Math. 10 (4), 805-818, (Fall 1980) DOI: 10.1216/RMJ-1980-10-4-805
No abstract available
Index
Rocky Mountain J. Math. 10 (4), 819-822, (Fall 1980) DOI: 10.1216/RMJ-1980-10-4-819
No abstract available
Back to Top